Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms Barbara Cat

Posted by Katia on April 21, 2003, at 18:03:52

In reply to Re: zoloft withdrawal symptoms Katia, posted by Barbara Cat on April 20, 2003, at 17:43:05

Thanks Barbara,
Why is it that it's always a good thing to add mood stabilisers to ADs? I haven't been diagnosed with bipolar; only unipolar (it's enough). I'd be interested to know the reasoning behind that.
thanks for the nutri.advice. I have been taking milk thistle daily to help with the liver. I know it's important to look after myself, esp. now, but when I get off balance like this, I just spiral further by making bad decisions. (like drinking too much). anyway, another story altogether.
thanks again.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Katia thread:5582
URL: http://www.dr-bob.org/babble/20030417/msgs/221253.html